RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1984
Volume 275,
Number 4,
Pages
777–779
(Mi dan9712)
This article is cited in
1
paper
MATHEMATICS
Oscillation properties of degenerate second-order differential operators
V. P. Arkhipov
ab
,
A. V. Sobolev
ab
a
All-Union Cardiology Research Center, Moscow
b
Voronezh State University
UDC:
517.98
Presented:
L. V. Kantorovich
Received: 19.05.1983
Fulltext:
PDF file (479 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025